# SDR DL764010819

- Difficulty date: May 19, 2001
- Submitted: June 5, 2001
- Operation: Air carrier
- Aircraft: N827MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29698
- Aircraft time: 1,200 hours, 503 cycles
- System (JASC): 7930 · Engine Oil Indicating System
- Part: Wire
- Condition: Chafed
- Location: Oil Indicating
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

INTERMITTENT OIL PRESSURE INDICATIONS.  FOUND FAN AIR DUCT CRACKED AND CHAFING ON WIRES FOR OIL PRESSURE SWITCH.  REPAIRED DUCT AND WIRING.
